# SDR QXEA200501833

- Difficulty date: December 25, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,061 hours, 27,588 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 3014403
- Part serial: MM0197
- Condition: Malfunctioned
- Location: Auto Feather Sys
- Part time: 9,694 hours, 101,047 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2230, AFTER PUSHBACK, RAN THE DAILY CHECKS ON THE AUTO FEATHER SYSTEM, THE NR 2 SIDE WOULD NOT FEATHER.  UPTRIM LIGHT CAME ON AND ARM LIGHT COMES ON, THEN THERE IS NOT A FEATHER ALTERNATE FEATHER NEVER CAME ON THEN THE AUTO FEATHER ARM LIGHT WENT OUT.  MAINTENANCE REPLACED THE TSCU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
